# SDR 97UAL900559

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Component: Airesearch, 392708
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT FL 26 ON CLIMBOUT, TURNED ON ENGINE NR 2 ANTI-ICE AND IMMEDIATELY GOT A BURNING ODOR IN THE COCKPIT AND ENGINE DUCT GAUGE INDICATED 210 DEGREES.  TURNED OFF HEAT AND SMELL SUBSIDED.  *S/D*  REPLACED NR 2 ENGINE THERMO STATIC VALVE.
